# SDR AALA202110203388

- Difficulty date: October 16, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N324SH
- Make and model: Boeing 737-8
- Aircraft serial: 44476
- Aircraft time: 1,755 hours, 751 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 29C SEAT MOUNTED EMERGENCY EXIT LIGHT ASSEMBLY LOOSE AND HANGING. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
